# SDR DXTA2012061104996

- Difficulty date: June 10, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 10,941 hours, 6,779 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 622EN2266
- Condition: Inoperative
- Location: Mlg
- Part time: 10,941 hours, 6,779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT. GEAR HANDLE WOULD NOT MOVE. ALL GEAR LIGHTS SHOWED GREEN, GEAR, DOWN AND LOCKED.  NO RED LIGHTS.  FOUND NLG SQUAT SWITCH INTERMITTENT AND UPPER STRUT NITROGEN CHAMBER LEAKING NITROGEN. REMOVED AND REPLACED THE NOSE SQUAT SWITCH IAW MM 32-60-00. OPS CHECKED GOOD. REPACKED THE NLG OLEO STRUT IAW MM 32-29-00 AND MM 12-10-38. OPS AND LEAK CHECKED GOOD.
